About the generating function of a left bounded integer-valued random variable
Bulletin de la Société Mathématique de France, Volume 136 (2008) no. 4, pp. 565-573.

We give a relation between the sign of the mean of an integer-valued, left bounded, random variable X and the number of zeros of 1-Φ(z) inside the unit disk, where Φ is the generating function of X, under some mild conditions

Nous donnons une relation entre le signe de l’espérance d’une variable aléatoire à valeurs entières minorées et le nombre des zéros de 1-Φ(z) dans le disque unité où Φ est la fonction génératrice de X et ce sous des conditions peu exigeantes.

DOI: 10.24033/bsmf.2566
Classification: 60G50, 47B35, 30Cxx
Keywords: random walk, random variable, generating function
Mot clés : marche aléatoire, variable aléatoire, fonction génératrice
@article{BSMF_2008__136_4_565_0,
     author = {Delorme, Charles and Rinkel, Jean-Marc},
     title = {About the generating function of a left bounded integer-valued random variable},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {565--573},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {136},
     number = {4},
     year = {2008},
     doi = {10.24033/bsmf.2566},
     mrnumber = {2443036},
     zbl = {1158.60013},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2566/}
}
TY  - JOUR
AU  - Delorme, Charles
AU  - Rinkel, Jean-Marc
TI  - About the generating function of a left bounded integer-valued random variable
JO  - Bulletin de la Société Mathématique de France
PY  - 2008
SP  - 565
EP  - 573
VL  - 136
IS  - 4
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2566/
DO  - 10.24033/bsmf.2566
LA  - en
ID  - BSMF_2008__136_4_565_0
ER  - 
%0 Journal Article
%A Delorme, Charles
%A Rinkel, Jean-Marc
%T About the generating function of a left bounded integer-valued random variable
%J Bulletin de la Société Mathématique de France
%D 2008
%P 565-573
%V 136
%N 4
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2566/
%R 10.24033/bsmf.2566
%G en
%F BSMF_2008__136_4_565_0
Delorme, Charles; Rinkel, Jean-Marc. About the generating function of a left bounded integer-valued random variable. Bulletin de la Société Mathématique de France, Volume 136 (2008) no. 4, pp. 565-573. doi : 10.24033/bsmf.2566. http://www.numdam.org/articles/10.24033/bsmf.2566/

[1] A. F. Beardon - A primer on Riemann surfaces, London Mathematical Society Lecture Note Series, vol. 78, Cambridge University Press, 1984. | MR | Zbl

[2] C. Delorme & J.-M. Rinkel - « Application of the Toeplitz matrices to the asymptotic estimation of the potentials for random walks on the non negative integers with a left bounded generator », Prépublication de la faculté des sciences d'Orsay, 2007.

[3] F. Spitzer - Principles of random walk, 2nd éd., Springer Verlag, 2001. | MR | Zbl

Cited by Sources: